MathSciNet Relay Station
MathSciNet bibliographic data
MR1378578 (96m:11033) 11F25
Buzzard, Kevin On the eigenvalues of the Hecke operator $T\sb 2$. J. Number Theory 57 (1996), no. 1, 130–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement